Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 580750, 20 pages
http://dx.doi.org/10.1155/2012/580750
Research Article

Asymptotic Convergence of the Solutions of a Dynamic Equation on Discrete Time Scales

1Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 616 00 Brno, Czech Republic
2Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 602 00 Brno, Czech Republic
3Department of Mathematics, University of Žilina, 01026 Žilina, Slovakia

Received 10 September 2011; Accepted 12 November 2011

Academic Editor: Toka Diagana

Copyright © 2012 J. Diblík et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH
  2. S. Hilger, Ein masskettenkalkül mit anwendung auf zentrumsmannigfaltigkeiten, Ph.D. thesis, Universität Würzburg, Würzburg, Germany, 1988.
  3. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2001.
  4. O. Arino and M. Pituk, “Convergence in asymptotically autonomous functional-differential equations,” Journal of Mathematical Analysis and Applications, vol. 237, no. 1, pp. 376–392, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Bereketoğlu and F. Karakoc, “Asymptotic constancy for impulsive delay differential equations,” Dynamic Systems and Applications, vol. 17, no. 1, pp. 71–83, 2008. View at Google Scholar · View at Zentralblatt MATH
  6. I. Győri, F. Karakoç, and H. Bereketoğlu, “Convergence of solutions of a linear impulsive differential equations system with many delays,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, vol. 18, no. 2, pp. 191–202, 2011. View at Google Scholar
  7. H. Bereketoğlu and M. Pituk, “Asymptotic constancy for nonhomogeneous linear differential equations with unbounded delays,” Discrete and Continuous Dynamical Systems, pp. 100–107, 2003. View at Google Scholar · View at Zentralblatt MATH
  8. J. Diblík, “Asymptotic convergence criteria of solutions of delayed functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 274, no. 1, pp. 349–373, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Diblík and M. Růžičková, “Convergence of the solutions of the equation y˙(t)=β(t)[y(tδ)y(tτ)] in the critical case,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 1361–1370, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. E. Messina, Y. Muroya, E. Russo, and A. Vecchio, “Convergence of solutions for two delays Volterra integral equations in the critical case,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1162–1165, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. Berezansky and E. Braverman, “On oscillation of a food-limited population model with time delay,” Abstract and Applied Analysis, no. 1, pp. 55–66, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. Berezansky, J. Diblík, M. Růžičková, and Z. Šutá, “Asymptotic convergence of the solutions of a discrete equation with two delays in the critical case,” Abstract and Applied Analysis, vol. 2011, Article ID 709427, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H. Bereketoğlu and A. Huseynov, “Convergence of solutions of nonhomogeneous linear difference systems with delays,” Acta Applicandae Mathematicae, vol. 110, no. 1, pp. 259–269, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Dehghan and M. J. Douraki, “Global attractivity and convergence of a difference equation,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, vol. 16, no. 3, pp. 347–361, 2009. View at Google Scholar · View at Zentralblatt MATH
  15. I. Györi and L. Horváth, “Asymptotic constancy in linear difference equations: limit formulae and sharp conditions,” Advances in Difference Equations, vol. 2010, Article ID 789302, 20 pages, 2010. View at Publisher · View at Google Scholar
  16. S. Stević, “Global stability and asymptotics of some classes of rational difference equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 60–68, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. C. M. Kent, W. Kosmala, and S. Stević, “On the difference equation xn+1=xnxn21,” Abstract and Applied Analysis, vol. 2011, Article ID 815285, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. Baštinec and J. Diblík, “Subdominant positive solutions of the discrete equation Δu(k+n)=p(k)u(k),” Abstract and Applied Analysis, no. 6, pp. 461–470, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. Medina and M. Pituk, “Nonoscillatory solutions of a second-order difference equation of Poincaré type,” Applied Mathematics Letters, vol. 22, no. 5, pp. 679–683, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. B. Z. Vulikh, A Brief Course in the Theory of Functions of a Real Variable (An Introduction to the Theory of the Integral), Mir Publishers, Moscow, Russia, 1976.